MAUDE Adverse Event Report: ADVANCED URO-SOLUTIONS, L.L.C. NURO; STIMULATOR,PERIPHERAL NERVE,NON-IMPLANTED,FOR PELVIC FLOOR DYSFUNCTION

ADVANCED URO-SOLUTIONS, L.L.C. NURO; STIMULATOR,PERIPHERAL NERVE,NON-IMPLANTED,FOR PELVIC FLOOR DYSFUNCTION
Model Number 3533
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The main component of the system and other applicable components are: product id: 3533, serial# (b)(4), product type: external neurostimulator.
 
Event or Problem Description
A manufacturing representative (rep) reported on behalf of a healthcare professional (hcp) that a patient experienced rhabdomyolysis of an unknown etiology the day following treatment with ptnm therapy.The patient was hospitalized for 4 days.No further complications are anticipated.

Brand Name
NURO
Common Device Name
STIMULATOR,PERIPHERAL NERVE,NON-IMPLANTED,FOR PELVIC FLOOR DYSFUNCTION
Manufacturer (Section D)
ADVANCED URO-SOLUTIONS, L.L.C.
7842 hickory flat highway
suite d
woodstock GA 30188
MDR Report Key6530005
Report Number3012165443-2017-00016
Device Sequence Number808593
Product Code NAM
UDI-Device Identifier00643169654624
UDI-Public00643169654624
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132561
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3533
Device Catalogue Number3533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2017
Initial Report FDA Received Date04/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;